# SDR GAIA01319OP

- Difficulty date: December 18, 2001
- Submitted: January 18, 2002
- Operation: Air carrier
- Aircraft: N69739
- Make and model: Boeing 727224
- Aircraft serial: 20667
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE AT DFW, IT WAS DISCOVERED THAT THE L-1 EMERGENCY EXIT LIGHT DID NOT ILLUMINATE.  MAINTENANCE REPLACED THE EMERGENCY EXIT LIGHT.  OPERATIONALLY CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
